Robust H∞ Control of Discrete-Time Nonhomogenous Markovian Jump Systems via Multistep Lyapunov Function Approach

Full text for this resource is not available from the Research Repository.

Wen, J, Nguang, SK, Shi, Peng ORCID: 0000-0001-8218-586X and Nasiri, A (2017) Robust H∞ Control of Discrete-Time Nonhomogenous Markovian Jump Systems via Multistep Lyapunov Function Approach. IEEE Transactions on Systems, Man, and Cybernetics: Systems, 47 (7). 1439 - 1450. ISSN 2168-2216

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36103
DOI https://doi.org/10.1109/TSMC.2016.2617621
Official URL https://ieeexplore.ieee.org/stamp/stamp.jsp?arnumb...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Citations in Scopus 40 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login